C^1 self-maps on S^n, S^n S^m, C P^n and H P^n with all their periodic orbits hyperbolic
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2012
Resumen: We study in its homological class the periodic structure of the C1 self–maps on the manifolds Sn (the n–dimensional sphere), Sn × Sm (the product space of the n–dimensional with the m–dimensional spheres), CPn (the n–dimensional complex projective space) and HPn (the n–dimensional quaternion projective space), having all their periodic orbits hyperbolic.
Nota: Número d'acord de subvenció MCYT/MTM2008–03679
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments/Ajudes: Fundación Séneca de la Región de Murcia, grant number 08667/PI/08 and JCCM (Junta de Comunidades de Castilla-La Mancha), grant number PEII09-0220-0222.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Hyperbolic periodic point ; Period ; Lefschetz zeta function ; Lefschetz number ; Sphere ; Complex projective space ; Quaternion projective space
Publicado en: Taiwanese Journal of Mathematics, Vol. 16 Núm. 1 (2012) , p. 323-334, ISSN 2224-6851



9 p, 2.0 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir